# SDR ZW0A0105203

- Difficulty date: July 11, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- Aircraft time: 37,557 hours, 21,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK C-FOUND MEMBRANE AT STATION 1231 ON LEFT SIDE OF CABIN DAMAGED BY ARCING POWER LEADS.  REPAIRED PER SRM 53-01 PAGE 14 AND SRM 51-30-01.  MCI
